MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is following up with the field to retrieve additional details on the event and the device involved.Furthermore, the manufacturing documents are getting retrieved and reviewed and the investigation on the device is ongoing.A follow up report will be provided upon availability of relevant details and/or completion of review and investigation.
 
Event or Problem Description
On (b)(6) 2025, after concomitant procedure (tap, maze and map), the perceval plus valve pvf-l was implanted in a patient through avr.After de-clamped, a mild pvl was noted.They waited to see the condition for 30 minutes, but pvl remained the same.As such, the valve was explanted and replaced with inspiris valve 25mm instead.No further information has been received from the site at this time.
 
Additional Manufacturer Narrative
Updated sections b4, g3, g6, h2, h3, h6.Based on the performed analysis, the reported event cannot be attributed to any intrinsic factors of the involved device, as no paravalvular leaks were observed during the simulation of the static leak test, confirming the stability of the positioning and sealing performance.Furthermore, from the document review performed, no manufacturing deficiencies were noted.The deployment simulation, performed on the returned valve, did not highlight anomalies and the valve resulted globally well deployed and fixed in stable way.No paravalvular leaks were observed during the simulation of the static leak test as further confirmation of the stability of the positioning and sealing performance.Based on the manufacturer¿s experience, it is reasonable to assume that the reported complications may be linked to a possible malpositioning of the device, likely due to the complexity of the procedure, which involved four simultaneous interventions.However, since limited information is available this cannot ultimately be confirmed.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22903530
Report Number3004478276-2025-00169
Device Sequence Number18120391
Product Code LWR
UDI-Device Identifier00896208000818
UDI-Public(01)00896208000818(240)PVF-L(17)290516
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale